# SDR SWAA2013062817736

- Difficulty date: May 30, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6517582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER FLANGE CORRODED AT BS 986.5, BETWEEN LBL 40 - RBL 45.  REPAIRED FLOOR BEAM IAW ER & EA.
